# SDR IPXA2025121759362

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 35,656 hours, 23,265 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED WITH NO CENTER FUEL. 10.8 ON SHUTDOWN. ADDED 69 GALS 400 LBS AND LT 9.1 C2.4 R7.8. LEAKING FUEL FROM RT TANK TO CENTER TANK.  PERFORMED TANK TO TANK TRANSFER TO TRANSFER FUEL OUT OF THE CENTER IAW AMM 28-26-00-652-076. LEFT TANK IS AT 9.4, CENTER TANK AT 0.0, RIGHT TANK AT 9.5. NO LEAKS DETECTED. A/C OK FOR SERVICE.
